# SDR CA010410014

- Difficulty date: March 24, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Condition: Failed
- Location: Cockpit
- Part time: 2,877 hours, 2,223 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENROUTE ATLANTA TO COLUMBIA SC, FIRST OFFICERS WINDSHIELD SHATTERED. CREW LANDED UNEVENTFULLY IN COLUMBIA.THE DAMAGE TO THE WINDSHIELD IS ON THE INNER SURFACE AND GLASS FRAGMENTS WERE FOUND ON THE GLARESHIELD BY MAINTENANCE. WINDSHIELD WAS REPLACED AND TESTED I.A.W. AMM.
